On joint Weibull probability density functions

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Two important results for the joint probability density function of the Weibull distribution are derived.

Original languageEnglish (US)
Pages (from-to)1224-1227
Number of pages4
JournalApplied Mathematics Letters
Volume18
Issue number11
DOIs
StatePublished - Nov 1 2005

Fingerprint

Weibull distribution
Weibull Distribution
Weibull
Probability density function

Keywords

  • Laplace transformation
  • Multivariate distribution
  • Product of Weibull distributions

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

On joint Weibull probability density functions. / Srinivasa Rao, Arni S.R.

In: Applied Mathematics Letters, Vol. 18, No. 11, 01.11.2005, p. 1224-1227.

Research output: Contribution to journalArticle

@article{2d918776a583446e882c96ad8f3135c2,
title = "On joint Weibull probability density functions",
abstract = "Two important results for the joint probability density function of the Weibull distribution are derived.",
keywords = "Laplace transformation, Multivariate distribution, Product of Weibull distributions",
author = "{Srinivasa Rao}, {Arni S.R.}",
year = "2005",
month = "11",
day = "1",
doi = "10.1016/j.aml.2005.02.011",
language = "English (US)",
volume = "18",
pages = "1224--1227",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "11",

}

TY - JOUR

T1 - On joint Weibull probability density functions

AU - Srinivasa Rao, Arni S.R.

PY - 2005/11/1

Y1 - 2005/11/1

N2 - Two important results for the joint probability density function of the Weibull distribution are derived.

AB - Two important results for the joint probability density function of the Weibull distribution are derived.

KW - Laplace transformation

KW - Multivariate distribution

KW - Product of Weibull distributions

UR - http://www.scopus.com/inward/record.url?scp=25144462549&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25144462549&partnerID=8YFLogxK

U2 - 10.1016/j.aml.2005.02.011

DO - 10.1016/j.aml.2005.02.011

M3 - Article

AN - SCOPUS:25144462549

VL - 18

SP - 1224

EP - 1227

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 11

ER -